# SDR SWIA200210563

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 16,647 hours, 22,624 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD WING DEICE BOOT INOP LIGHT IN ICING CONDITIONS.  RETURNED TO SFO.  RE-CHECKED INFLATION OF LEFT AND RIGHT OUTBOARD WING BOOTS.  FOUND GOOD.  SWAPPED LEFT AND RIGHT OUTBOARD WING BOOT PRESSURE SWITCHES FOR TROUBLESHOOTING.  RAN ENGINES.  OPERATIONAL CHECK OF DEICE SYSTEM GOOD.
